Alicia479 Posted August 15, 2005 Report Share Posted August 15, 2005 I have a quick (hopefully) question regarding bp. I have POTS and I am seeing my EP on Tues. but I thought I would post it on here to see if anyone else has the same problem. While my pusle will jump 60-80 bpm when I stand up my bp will usually not drop my more than 10-15. However, my blood pressure drops significantlyevery time I lie down. My pusle does not change when this happens. I am also getting really bad headaches when this happens and I wake up with them every morning. After I sit up it goes away and my bp returns to normal or near normal. Could it be a side effect of medicine? I am on Midodrine, Mestinon, and salt tablets. It sees so odd to me. I was worried taking midodrine that my bp would go up lying down not down! I am hoping my doc will be able to give me some advice about this but for now I thought I would post on here and see if anyone else experiences this. Thanks!~Alicia Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.